# SDR QR9R2023080900003

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723609738
- Aircraft time: 3,554 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 701703
- Condition: Failed
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YAW SAS CIRCUIT BREAKER POPPED MULTIPLE TIMES DURING FLIGHT. A TEST FLIGHT EVALUATION REVEALED YAW SAS CB POPPED PRIOR TO TAKE OFF TO A HOVER. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14. T/F SUCCESSFULLY COMPLETED; CHECK FOUND GOOD.
